# SDR TWAA9712602

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Out Of Adjust
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI - FLT 146 - AFTER TAKEOFF, UNABLE TO PRESSURIZE CABIN.  ELECTRICAL AND ELECTRONIC ACCESS DOOR LIGHT CAME ON DURING FINAL APPROACH.  DOOR FOUND OPEN.  CHECKED ADJUSTMENT OF PROXIMITY SENSOR.  CC-00 STL 3-28-97.  (X)
